# SDR SWAA2025111024735

- Difficulty date: October 15, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT UPPER HINGE POCKET H-STRAP CRACKED.  REPAIRED FUSELAGE - ENTRY DOOR SURROUND STRUCTURE - FR 303.9 AT STR S10L - UPPER HINGE POCKET H-STRAP - EXISTING TRIMOUT.) IAW EA #25-153-02961-WIP1.
